Hi everyone. I am currently in a state of high anxiety and I am at a crossroads. I started to take finesteride in November 2014, so I’ve been on it for about 5.4 years now. At the time I don’t believe I noticed any symptoms, but in hindsight I believe that I have been experiencing them for years. I couldnt tell you exactly when but I maybe noticed it about a year ago. For these last 5 years I have heavily smoked marijuana which probably marked and offset some of my symptoms.
After I came from a vacation in mexico about 3 weeks ago I made the decision to finally quite my marijuana habit. Since then I have really started to notice my side effects. I have absolutely no libido and have a hard time maintaining an erection. The only time in the last 5 years that I had a problem with sex was about a year ago when I hooked up with a girl. I lost my erection during intercourse which I attributed to “whiskey dick”. I figured that my instant loss of libido was attributed to me quiting weed cold Turkey, but that was 3 weeks ago. While in Mexico I met this amazing girl, a girl that I fell absolutely head over heals for. We have corresponded and are going to try to make this work somehow. But now I am stuck in this limbo of anxiety and uncertainty due to the recent symptoms that i have started to feel.
I just do not understand how I have experienced this onslaught of side effects after seamingly not experiencing them for over 5 years. I forgot to mention that I have experienced moments of great depression over the years but I have experienced depression all my life so I’m not sure if it’s due to the finesteride.
I am at a crossroads because I do not know what I should do. I know that I must immediately stop using finesteride, but I am scared of potentially experiencing the crash. I do not have any other side effects as I feel I am cognitively sharp, perhaps more than ever since quiting weed. I currently have a high position at corporate of a grocery store. I have recently purchased a home so I am paying a mortgage. My biggest fear is experiencing a crash that will debilitate me to the point of loosing this position that I have worked so hard to get to, and potentially losing everything including my house.
My question is am I pretty much guaranteed to experience fps at this point since I’ve been on propecia for 5 years and have ignored my symptoms for all these years? Is it still possible that once I stop taking the medication I will not experience any crashes and just recover from my sides? This has been a source of a lot of anxiety as I do not know what I should do. I am suppose to visit this girl in mid March which is also causing me anxiety especially because of my sexual dysfunction. Or is it even possible that my symptoms are due to perhaps other stress in my life?